RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 779–784 (Mi mz8454)  

Delta-compactness of an algebraic sum of sets

A. I. Vasil'ev

Institute of Mathematics and Mechanics, Ural Scientific Centre of the AS of USSR

Full text: PDF file (479 kB)

English version:
Mathematical Notes, 1979, 26:5, 884–886

Bibliographic databases:

UDC: 517.5
Received: 28.02.1978

Citation: A. I. Vasil'ev, “Delta-compactness of an algebraic sum of sets”, Mat. Zametki, 26:5 (1979), 779–784; Math. Notes, 26:5 (1979), 884–886

Citation in format AMSBIB
\Bibitem{Vas79}
\by A.~I.~Vasil'ev
\paper Delta-compactness of an algebraic sum of sets
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 779--784
\mathnet{http://mi.mathnet.ru/mz8454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555028}
\zmath{https://zbmath.org/?q=an:0428.54020}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 884--886
\crossref{https://doi.org/10.1007/BF01159201}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000013}


Linking options:
  • http://mi.mathnet.ru/eng/mz8454
  • http://mi.mathnet.ru/eng/mz/v26/i5/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020